×

zbMATH — the first resource for mathematics

Friedberg numberings of families of \(n\)-computably enumerable sets. (Russian, English) Zbl 1063.03028
Algebra Logika 41, No. 2, 143-154 (2002); translation in Algebra Logic 41, No. 2, 81-86 (2002).
Summary: We establish a number of results on numberings, in particular on Friedberg numberings, of families of d.c.e. sets. First, it is proved that there exists a Friedberg numbering of the family of all d.c.e. sets. We also show that this result, patterned on Friedberg’s famous theorem for the family of all c.e. sets, holds for the family of all \(n\)-c.e. sets for any \(n>2\). Second, it is stated that there exists an infinite family of d.c.e. sets without a Friedberg numbering. Third, it is shown that there exists an infinite family of c.e. sets (treated as a family of d.c.e. sets) with a numbering that is unique up to equivalence. Fourth, it is proved that there exists a family of d.c.e. sets with a least numbering (under reducibility) which is Friedberg but is not the only numbering (modulo reducibility).

MSC:
03D45 Theory of numerations, effectively presented structures
03D25 Recursively (computably) enumerable sets and degrees
03D30 Other degrees and reducibilities in computability and recursion theory
PDF BibTeX XML Cite
Full Text: EuDML